# SDR CA121003016

- Difficulty date: October 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Odor
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ENROUTE, THE CREW NOTICED A STRONG ELECTRICAL BURNING ODOR, THE ACFT PROCEEDED TO LAND.  AFTER LANDING THE SOURCE OF THE ODOR WAS FROM THE WEATHER RADAR INDICATOR, UNIT WAS REMOVED.  THE CAUSE OF THE SMOKE FROM THE INDICATOR IS PENDING A REPORT FROM REPAIR SHOP.
